Tverberg’s proof of the Jordan closed curve theoremстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 2 октября 2018 г.

Работа с статьей


[1] Paramonov P. V., Fedorovsky K. Y. Tverberg’s proof of the jordan closed curve theorem // St. Petersburg Mathematical Journal. — 2016. — Vol. 27, no. 5. — P. 851–860. A proof of the classical theorem on a simple closed curve (Jordan's theorem) is discussed; this proof is given by a Norwegian mathematician H. Tverberg and is little known to specialists. The proof has a metric nature and makes it possible to obtain an important metric refinement of Jordan's theorem, which is interesting on its own. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть